On a multivalued second order differential problem with Jensen multifunctions

Magdalena Piszczek

Abstract


The aim of this paper is to present a generalization of the results published in [5] and [8] for continuous Jensen multifunctions. In particular, we study a second order differential problem for multifunctions with the Hukuhara derivative.

Keywords


Hukuhara’s derivative, multivalued cosine families, Riemann integral for multifunctions, Cauchy problem for a set-valued differential equation, Jensen multifunctions

Mathematics Subject Classification


26E25, 39B52, 47D09

References


Berge, C. "Topologival Spaces." Eidenburg and London: Oliver and Boyd, 1963.

Castaing, C. and M. Valadier. "Convex Analysis and Measurable Multifunctions." Lecture Notes in Math. 580. Berlin-Heidelberg-New York: Springer-Verlag, 1977.

Hukuhara, M. "Intégration des application mesurables dont la valeur est un compact convexe." Funkcial. Ekvac. 10 (1967): 205-223.

Nikodem, K. "K-convex and K-concave set-valued functions." Zeszyty Nauk. Politech. Łódz. Mat. 559. Rozprawy Nauk. 144, 1989.

Piszczek, M. "On a multivalued second order differential problem with Hukuhara derivative." Opuscula Math. 28 (2008): 151-161.

---. "On cosine families of Jensen set-valued functions." Aeq. Math. 75 (2008): 103-118.

---. "On multivalued cosine families." J. Appl. Anal. 13 (2007): 57-76.

---. "Second Hukuhara derivative and cosine family of linear set-valued functions." Ann. Acad. Paedagog. Crac. Stud. Math. 5 (2006): 87-98.

Rådström, H. "An embedding theorem for spaces of convex sets." Proc. Amer. Math. Soc. 3 (1952): 165-169.

Smajdor A. "On a multivalued differential problem." Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2003): 1877-1882.

---. "On regular multivalued cosine families." Ann. Math. Sil. 13 (1999): 271-280.

Smajdor, W. "Superadditive set-valued functions and Banach-Steinhaus Theorem." Rad. Mat. 3 (1987): 203-214.


Full Text: PDF

Download statistics: 2659



e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej